# SDR 98UAL900344

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Le Flap
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NR 1 LT LEADING EDGE AMBER AND GREEN LIGHT FLICKERED, ALONG WITH INTERMITTENT WARNING HORN.  ABORTED TAKEOFF AT 90 KTS.  *S/D*  THE INDICATION PROBLEM WAS CAUSED BY A LOOSE PIN (PIN 9) IN CONNECTOR DM876B FOR THE M876 PNEUMATIC DRIVE UNIT.  THE PIN WAS REPLACED.
